# SDR COEA2015081602807

- Difficulty date: August 16, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53672408228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FRAME 39 FWD DOUBLER AT LEVEL OF SERVICE DOOR, THRESHOLD HAS LEVEL 2 CORROSION.  REPAIR IAW SRAS CE 4529 15 9581 DATED 10 1 15.
